# SDR IPXA2017030614780

- Difficulty date: March 5, 2017
- Submitted: March 8, 2017
- Operation: Air carrier
- Aircraft: N460UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25481
- Aircraft time: 26,262 hours, 16,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Track
- Condition: Loose
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE DEVICE CABLE STOWAGE TRACK IS LOOSE. INSTALLED PER AMM 25-61-02.
